Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On affine symmetric spaces


Author: Sebastian S. Koh
Journal: Trans. Amer. Math. Soc. 119 (1965), 291-309
MSC: Primary 53.73; Secondary 22.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0184170-2
MathSciNet review: 0184170
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Berger, Les éspace symétriques non-compacts, Ann. École Norm. Sup. (3) 74 (1957), 85-177. MR 0104763 (21:3516)
  • [2] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [3] S. Kobayashi and T. Nagano, On filtered Lie algebras and geometric structures. I, J. Math. Mech. 13 (1964), 875-908. MR 0168704 (29:5961)
  • [4] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. 1, Wiley, New York, 1963.
  • [5] G. D. Mostow, On covariant fibering of Klein spaces, Amer. J. Math. 77 (1955), 105-112. MR 0067901 (16:795d)
  • [6] -, Self-adjoint group, Ann. of Math. 62 (1955), 44-55. MR 0069830 (16:1088a)
  • [7] É. J. Cartan, Groupes simples clos et ouverts et la géometrie riemanienne, J. Math. Pures Appl. 8 (1929), 1-33.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.73, 22.70

Retrieve articles in all journals with MSC: 53.73, 22.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0184170-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society